Results 1 to 5 of 5
Dilantin & Erectile Dysfunction
  1. #1
    Homer1964 is offline New Member
    Join Date
    Oct 2007
    Location
    Melbourne
    Posts
    2

    Default Dilantin & Erectile Dysfunction

    I have been on Dilantin since 1988 for Focal Epilepsy. I am now 43 have have begun experiencing ED and I wonder if it could be attributed to prolonged use of Dilantin?

    I am on 600mg which i take at night before going to bed. Has anyone else had similar reactions?

  2. #2
    mpvt is offline Advanced Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    1,331

    Default

    This is probably related to your medication.Go see your doctor and he\she can either order you a viagra type drug or even change your dilantin to something else if that's possible.
    You have to be able to tell the doctor weather it's a loss of libido or just a loss of erection.Or it could be both.
    I have been on opiate painkiller's for 28+ years and after awhile the opiate can and usually do lower a mans bio-available testosterone levels leaving me with no libido at all.
    I started on TRT (Testosterone Replacement Therapy). The testosterone comes in either a patch,gel,pill or shot with the first 2 being the most popular.
    Once the testosterone levels begine to rise so will the rest of you.
    So definately go and tell your doctor what's going on.Good luck.....Dave

  3. #3
    Homer1964 is offline New Member
    Join Date
    Oct 2007
    Location
    Melbourne
    Posts
    2

    Default

    Thank-you for the help and advice. I sincerley appreciate it and will definatley chat with my GP. Cheers, H

  4. #4
    Corporate is offline New Member
    Join Date
    Mar 2008
    Posts
    1

    Post Similar Boat

    Hey there Homer.

    I'm in a very similar situation to you.

    I'm a few months older than you and have been on Dilantin since 1987. I take 400 mg first thing in the morning, and have been doing so for decades.

    My seizures are well under control, however, getting and maintaining erections has long been an issue.

    Perhaps it is related to the Dilantin itself, due to what the drug does? I'm unsure, but I believe drugs such as Viagara, Ciallis, Levitra do not mix well with Diliantin.

    Have you received any word?

    Thanks,

    C.


    Quote Originally Posted by Homer1964 View Post
    I have been on Dilantin since 1988 for Focal Epilepsy. I am now 43 have have begun experiencing ED and I wonder if it could be attributed to prolonged use of Dilantin?

    I am on 600mg which i take at night before going to bed. Has anyone else had similar reactions?

  5. #5
    chefjoez is offline New Member
    Join Date
    Feb 2011
    Posts
    1

    Default dilantin side effects

    hello. i am 58 and have been taken 700m for 4 years after a grand mal.
    I want to know if it's my age, or Parkensons, or dilantin.
    i have had E.D. for the 4 years. also my hands shake a lot -- i.e. when i am brushing my teeth, my other hand shakes very much.
    I grocery shop a lot, and often my vision is severely blurred
    i have severe apnea but use a cpap machine and rest well.
    i can live with the bloody skin outbreaks on my arms and bad breath, but the shaking and E.D. adds to my already deep depression
    any ideas? thank you

Similar Threads

  1. Splitting of Pills used for Erectile Dysfunction?
    By TheLoveDoctor in forum Drug Information
    Replies: 5
    Last Post: 09-08-2009, 08:27 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22